# SDR YENA20130719155

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 19,402 hours, 6,656 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 12249
- Condition: Failed
- Location: Vent Blower
- Part time: 19,409 hours, 6,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VENT BLOWER FAULT,  FAN FAILURE WITH ASSOCIATED ODOR.  ACCOMPLISHED TSM 24-00-00-810-832-A.  FOUND BLOWER FAN TO BE AT FAULT.  R & R BLOWER FAN.  PERFORMED CFDS AEVC TEST, OPS CHECK OK IAW AMM 21-26-00.
